ITEM METADATA RECORD
Title: Character sums associated to finite Coxeter groups
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 1998
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:350 issue:12 pages:5047-5066
Abstract: The main result of this paper is a character sum identity for Coxeter arrangements over finite fields which is an analogue of Macdonald's conjecture proved by Opdam.
URI: 
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science